# SDR SWAA2023031399793

- Difficulty date: February 6, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 27,185 hours, 12,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL TRANSITION ANGLE JUST AFT OF AFT CARGO DOOR CUTOUT HAS CORROSION AROUND FASTENER HOLES.<[01] REMOVED CORROSION ON TRANSITION ANGLE SHIELD; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED TRANSITION ANGLE FASTENERS PER SRM 51-40-02.;[03] VERIFIED CORROSION ON TRANSITION ANGLE SHIELD; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. VERIFIED REMOVAL OF TRANSITION ANGLE SHIELD FOR REPLACEMENT. SIGN OFF FOR CORRECTIVE ACTION 1 AND 2.;[04] REMOVED TRANSITION ANGLE PER SRM 51-40-02.;[05] LOCATED HOLES AND COUNTERSANK NEW TRANSITION ANGLE PER SRM 51-40-02.;[06] INSPECTED WORK PERFORMED ON C/A #5;[07] INSTALLED FASTENERS ON THE NEW TRANSITION ANGLE PER SRM 51-40-02.;[08] C/W INSP .INSTALLED FASTENERS ON THE NEW TRANSITION ANGLE PER SRM 51-40-02.
